Im 25 yrs old & I have a 6 yr old daughter. Ive been on depression meds b4, but kinda hea n there. Lately ive noticed that im crying & flipping out ova the stupidest things. Last night im doing dishes n started crhing 4 no reason! I use 2 love 2 go places & do things w/ my daughter, but lately I'm 2 exhausted 2 do anything..few days ago I layed down 2 take a lil nap n slept 7 hrs & then went 2 bed few hours lata... i guess real?i mean 2 ask is will wellbutrin make me more tired!! My dr percribed it 2 day 4 me
Wellbutrin is likely to give you energy. In fact, it is likely to give you the jitters and maybe a headache when you first start it but this will go away in the first couple of weeks. It will take upwards of a month to reach maximum effectiveness so be patient and give it time.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2010 • 4 answers
Posted 25 Sep 2011 • 9 answers
Posted 18 Oct 2011 • 2 answers
Posted 28 Aug 2014 • 4 answers
Posted 24 Sep 2015 • 2 answers